Inventiones mathematicae

, Volume 74, Issue 2, pp 169–198

An intrinsic characterization of Kähler manifolds

Authors

  • Reese Harvey
    • Department of MathematicsRice University
    • Department of MathematicsS.U.N.Y.
  • H. Blaine LawsonJr.
    • Department of MathematicsRice University
    • Department of MathematicsS.U.N.Y.
Article

DOI: 10.1007/BF01394312

Cite this article as:
Harvey, R. & Lawson, H.B. Invent Math (1983) 74: 169. doi:10.1007/BF01394312

Copyright information

© Springer-Verlag 1983